×

zbMATH — the first resource for mathematics

On the quotient of two integral functions. (English) Zbl 0329.30020

MSC:
30D15 Special classes of entire functions of one complex variable and growth estimates
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Flatto, L, A theorem on level curves of harmonic functions, J. London math. soc., 1, 470-472, (1969) · Zbl 0183.39101
[2] Hayman, W.K, Meromorphic functions, (1964), Oxford Univ. Press London/New York · Zbl 0115.06203
[3] Nevanlinna, R, Théorème de Picard-Borel et la théorie des fonctions meromorphes, (1929), Gauthier-Villars Paris · JFM 55.0773.03
[4] Ritt, J.F, On the zeros of exponential polynomials, Trans. amer. math. soc., 29, 681, (1927)
[5] Rubel, Lee A; Yang, C.C, Interpolation and unavoidable families of meromorphic functions, Michigan math. J., 20, (1973) · Zbl 0263.30022
[6] Van Der Waerden, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.